RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 28, Issue 6  


Integrability conditions for trigonometrical series and their application to the study of linear summation methods of Fourier series
S. A. Telyakovskii
1209
Approximation of continuous functions by partial sums of a Fourier–Hermite series
G. I. Natanson
1237
On the singularities of continuous harmonic functions
E. P. Dolzhenko
1251
On Fourier series of continuous functions with respect to a Haar system
B. I. Golubov
1271
A reduction principle in the theory of stability of motion
V. A. Pliss
1297
The Riemann boundary-value problem in the class of generalized functions
V. S. Rogozhin
1325
On the spectrum of the anharmonic oscillator
L. A. Sakhnovich
1345
The Tate height of points on an Abelian variety, its variants and applications
Yu. I. Manin
1363
Uniqueness of series in Haar and Walsh systems
F. G. Arutyunyan, A. A. Talalyan
1391
Binary additive problems of indeterminate type. IV. The analogue of the generalized Hardy–Littlewood problem
B. M. Bredikhin
1409
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019